# SDR UIEA2013020300065

- Difficulty date: February 1, 2013
- Submitted: February 3, 2013
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 60,573 hours, 10,783 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT "A" CHECK, MX FOUND A DAMAGED RIVET HOLE ON THE NR 4 LT THRUST REVERSER AFT TAIL FAIRING.  REMOVED AFT FAIRING,  ACCOMPLISHED A REPAIR BY FABRICATING SPLICE PLATE AND AN EXTERNAL REPAIR DOUBLER,  INSTALLED AFT FAIRING, SPLICE PLATE AND REPAIR DOUBLER WITH RIVETS IAW SRM 51-40-02.
